# SDR UIEA200600010

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 91,552 hours, 20,086 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0853396
- Condition: Cracked
- Location: Bs 1796
- Part time: 91,552 hours, 20,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE ENGINEERING ORDER XEO 53-021706, FOUND DENT CRACKED APPROXIMATELY 1 INCH LONG BS 1796 STRINGER 32 R
